Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Prolonged Percocet usage & personality swings.

Hubby, due to horrible accident, has been on Percocet for a loooong time. His normally laid back happy nature has been replaced with mean, snappy, jerk. I read up on Percocet & that is a side effect. Not sure what I'm looking for here. Anybody dealt with this medication or something similar. Any advice or thoughts on how to counteract this personality shift. He's quite unpleasant to be around most of the time lately.

 
Orionsgirl

Asked by Orionsgirl at 11:41 AM on Sep. 28, 2010 in Health

Level 31 (48,442 Credits)
This question is closed.
Answers (2)
  • sounds like it has gone from just medicinal to being an addiction. can you sit him down and tell him without accusing or nagging, how he has changed with his personality and how worried you are. that would he consider discussing with the dr a medication change.
    BlacksheepSati

    Answer by BlacksheepSati at 11:43 AM on Sep. 28, 2010

  • He's seeing a pain management specialist at UCLA. They tried another drug but it gave my husband a horrible reaction. The doc is trying to get him onto something other than Percocet because it's bad in the long run. And yeah, I have spoken to hubby about the moods and he's aware of them. He even said he's angry all the time. He's going through multiple surgeries and PT while still going to work everyday. He's in constant pain so I'm trying to be supportive without losing my mind to his crappy attitude.
    Orionsgirl

    Comment by Orionsgirl (original poster) at 11:47 AM on Sep. 28, 2010

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN